Alert archive / Wyoming / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 20, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 12, 2017, 5:31 PM MDT for Park County, Wyoming. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2017, 5:31 PM MDT (23:31 UTC)
- Expired
- Jun 12, 2017, 5:48 PM MDT
- In force
- 17 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Park County, WY
The radar
The Billings radar (KBLX), 105 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:45 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 11.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
713
WUUS55 KRIW 122331
SVRRIW
WYC029-130000-
/O.NEW.KRIW.SV.W.0020.170612T2331Z-170613T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
531 PM MDT MON JUN 12 2017
The National Weather Service in Riverton has issued a
* Severe Thunderstorm Warning for...
Northeastern Park County in central Wyoming...
* Until 600 PM MDT
* At 530 PM MDT, a severe thunderstorm was located 7 miles southwest
of Elk Basin, which is 17 miles northwest of Powell, moving north
at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Elk Basin around 545 PM MDT.
Other locations impacted by this severe thunderstorm include
Silvertip Natural Gas Processing Plant, Badger Basin Natural Gas
Processing Plant, Elk Basin Gasoline Plant Encore Energy Power Plant,
Elk Basin Natural Gas Processing Plant and Sugarloaf Natural Gas
Processing Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4500 10908 4500 10878 4484 10891 4490 10915
4501 10911
TIME...MOT...LOC 2330Z 202DEG 21KT 4495 10899
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
TL2 follow-up statements
596
WWUS55 KRIW 122345
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
545 PM MDT MON JUN 12 2017
WYC029-130000-
/O.CON.KRIW.SV.W.0020.000000T0000Z-170613T0000Z/
Park-
545 PM MDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN PARK COUNTY...
At 545 PM MDT, a severe thunderstorm was located near Elk Basin,
which is 18 miles southeast of Red Lodge, moving north at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Park County, including the following locations:
Silvertip Natural Gas Processing Plant, Badger Basin Natural Gas
Processing Plant, Elk Basin Gasoline Plant Encore Energy Power Plant,
Elk Basin Natural Gas Processing Plant and Sugarloaf Natural Gas
Processing Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4500 10908 4500 10878 4484 10891 4490 10915
4501 10911
TIME...MOT...LOC 2345Z 202DEG 21KT 4504 10894
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
Braun811
WWUS55 KRIW 122348 RRA
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
548 PM MDT MON JUN 12 2017
WYC029-122358-
/O.CAN.KRIW.SV.W.0020.000000T0000Z-170613T0000Z/
Park-
548 PM MDT MON JUN 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PARK COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.
LAT...LON 4500 10908 4500 10878 4484 10891 4490 10915
4501 10911
TIME...MOT...LOC 2348Z 202DEG 21KT 4506 10893
$$
BraunWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 4:56 PM MDT, 35 minutes earlier.
Area forecast discussion, Jun 12, 4:56 PM MDT, 35 minutes before
Area Forecast Discussion National Weather Service Riverton WY 456 PM MDT Mon Jun 12 2017 .SHORT TERM...(This evening through Tuesday) Issued at 406 PM MDT Mon Jun 12 2017 Quite a hodge podge of weather taking place across our large piece of real estate at the present time. Currently, a swath of southerly divergent flow is fanning out toward the north across the eastern half of our CWA ahead of the main culprit for all of our current weather, the closed low, now appearing to be located at the Oregon/Nevada/Idaho triple point. This divergent flow, coupled with high capes and very negative lifted indices, have justified a severe thunderstorm watch for our north and east zones. The most unstable location now appears to be located over Natrona County where lifted indices are down to -7 and capes of around 2500 J/KG are located. Strong thunderstorms are fanning out toward the north and northeast from Big Horn County, down through the Eastern Big Horn Basin, and into Natrona County, as well as points north and east from there. In the meantime, much drier air is punching in from the south southwest behind these storms where a well defined dry line exists. Dew points range from 57 in Casper to 41 in Riverton, 25 at Beaver Rim. This dry air will inhibit much in the way of thunderstorm activity south and west of this boundary. Currently our CWA has three very distinct airmasses over the area. As previously mentioned, warm, moist and unstable in our north and east zones. Then a warm and dry airmass across the southeast quarter of the CWA just south of the dry line, and finally a cold and increasingly moist airmass in western and central Sweetwater County and into Western Wyoming within the bottom of the large circulation circulating around the large aforementioned low pressure center. The cold air is nosing in from the southwest where Evanston, in the SLC CWA in Uinta County, experienced the asct fropa with a temperature plunge to 33 degrees along with a 46 mph wind gust resulting in a 16 degree wind chill along with heavy snowfall. Kemmerer also had snowfall. The high wind warning in effect will let ride through 9 pm as this front plows on through. The pressure gradient with this storm system should still be tight enough around the southern portion of the circulation that another high wind hilite may be needed for the Southern Wind Corridor for Tuesday afternoon behind the fropa. But because there is already a high wind warning in effect for most of these areas, we felt we should hold off with hilites for additional wind after the present high wind warning expires to avoid confusion with the public. Cold air and moisture circulating around the back side of the low as it travels across Yellowstone Park and up into Montana will transition the ongoing convection in Northwest Wyoming to more stratiform rain, and then to snowfall tonight along with stratiform rain and snow moving east from Idaho, into the rest of Western Wyoming, turning to all snow later tonight, and continuing through Tuesday. In fact, a winter weather advisory was just recently sent for the far west valid from midnight tonight through 00z Wednesday except 18Z Tuesday for the western valleys. Wrap around isentropic lift will enhance snowfall late tonight and into Tuesday morning. We are looking at 1 to 3 inches of snowfall for the lower elevations of the west by 18z Tuesday, but then melting off Tuesday afternoon. We expect anywhere from 4 to 12 inches of snowfall above 7500 feet in the western mtns with isold amounts of 14 inches possible in the tetons. Even though the valleys will not see much snow, given the time of year, the number of tourists around, and the sharp contrasts in temperatures, we felt it was justified. The low pressure will begin to pull away from the area by Tuesday evening. .LONG TERM...(Tuesday night through Monday) Issued at 406 PM MDT Mon Jun 12 2017 |By Tuesday evening, the upper level low pressure system will be centered over SE MT moving northeastward into western ND. Still expecting rain and snow showers over the mountains of western and central WY, but activity in the lower elevations of northern WY should quickly diminish. As the low lifts NEward, the colder air also pulls north, and 700mb temps across the area Wednesday morning will range from around -2C over YNP to +2-4C over central and southern WY. A weak ridge develops over ID behind the low, and serves to continue moderate westerly flow over WY Wednesday with some clouds over the northern 2/3 of the state. Temperatures will remain mild, but gradually warm each day. More zonal flow then moves over the area Thursday, bringing some mid level moisture to NW WY for a slight chance of showers Thursday afternoon into the evening. The medium range models indicate a short wave trough in the PacNW Thursday night in fairly zonal flow. The ECMWF brings the moisture further eastward in the fast flow, while the GFS holds off until Friday morning. With Friday a bit warmer, showers appear likely in across the NW mountain, coupled with moderate westerly wind across southern WY, and a weak back door front moving southward from MT into north central WY. All forecast guidance shows Friday night with a sagging broad trough over the area, with a chance of showers along the boundary from northern into central WY. Northwest flow on Saturday may allow for some showers with the weak boundary draped from NE to SE across the state, as afternoon temps near Flaming Gorge reach around 80, with 70 in Buffalo. Sunday and Monday will then see high pressure over the far SW US strengthen and push northward bringing temperatures back into the upper 70s and 80s for the lower elevations, with some showers across northern WY. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 406 PM MDT Mon Jun 12 2017 .AVIATION...00Z Issuance As previously mentioned, the next 24 hours looks to be very busy weather-wise across western and central WY. First impact this afternoon will be strong southerly wind across south central WY moving northward into Upper Green River Basin and central WY as the day progresses. Second, thunderstorms are expected this afternoon and evening over both northwest WY and north central WY. The storms over NW WY will combine with strong southerly wind to create strong outflow gusts as well as small to moderate hail. Several severe thunderstorms are already moving through eastern ID. North central WY will see a potential for strong thunderstorms as well, combined with a tornado threat due to low level veering and increased surface moisture. After 21-22Z, a westerly push will the shift the winds starting in western WY at KBPI and move northeastward through the area. This westerly flow should transition the thunderstorms to showers. MVFR conditions in and around storms are highly likely. After 06Z Tue, additional shower activity is expected to develop over the west with snow levels dipping down to around 7000-7500 feet. Have indicated rain mixed with snow mainly at KJAC and possibly at KPNA. Another westerly push is expected across the area Tuesday between 12-18Z as the main cold front moves through the area and enhances precipitation across western WY. Expect conditions to gradually improve then Wednesday evening as the low pressure system lifts north. Also expect higher elevations to be obscured after 03Z/Tue. && .FIRE WEATHER... Issued AT 406 PM MDT Mon Jun 12 2017 A boundary across the area will initiate strong thunderstorms across northern and eastern zones through around 10 pm this evening. Much drier air will punch in from the southwest for the remainder of this afternoon in Central Wyoming, eventually reaching northeast Wyoming later this evening. In the meantime, much colder air and moisture will be continue to work its way into Western Wyoming delivering accumulating snowfall to Western Wyoming tonight and Tuesday. Expect very windy conditions in Southern Wyoming through about 2100 this evening and again Tuesday afternoon. && .RIW WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 9 PM MDT this evening for WYZ018-019- 025>030. Winter Weather Advisory from midnight tonight to noon MDT Tuesday for WYZ013-023-025. Winter Weather Advisory from midnight tonight to 6 PM MDT Tuesday for WYZ001-002-012-014-015-024. && SHORT TERM...Lipson LONG TERM...McDonald AVIATION...McDonald FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 12, 3:57 PM MDT, 1 hour 34 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 357 PM MDT Mon Jun 12 2017 WYZ001>020-022>030-131100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 357 PM MDT Mon Jun 12 2017 ...Severe Thunderstorm Watch for Northern and Eastern Wyoming through 10 pm this evening... ...Flood Warnings for the Green and Wind River Basins Continue Through Mid-Week... ...High Wind Warning Until 9 PM This Evening for Southern Wyoming... ...Winter Weather Advisory for Western Wyoming for late tonight and Tuesday... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will continue to develop this afternoon and evening. Some storms will likely become severe this afternoon and evening with large hail, damaging winds and even an isolated tornado possible. The best chance of severe weather will be in Natrona and Northern Wyoming. High winds are likely across portions of Sweetwater, southeastern Fremont Counties, Sublette, and Southern Lincoln Counties. Snow will move into the higher elevations in Western Wyoming this evening, eventually reaching the western valley floors by Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Tuesday...Heavy wet snowfall likely in the the northern and western mountains, including Grand Teton and Yellowstone National Parks. Snowfall, slick roads and limited visibility likely over mountain passes. A few inches of snow possible in far west valleys Tuesday morning. Very windy across southern and central areas. .SPOTTER INFORMATION STATEMENT...Spotter activation will be required today and tonight across central Wyoming. Please report hail size, wind speeds greater than 50 mph, any flooding, snow and rainfall amounts. Thank you. TEAM RIVERTON
In the hours before
Special weather statement, Jun 12, 4:40 PM MDT, 51 minutes before
Special Weather Statement National Weather Service Riverton WY 440 PM MDT MON JUN 12 2017 WYZ002-003-122315- Cody Foothills-Absaroka Mountains- 440 PM MDT MON JUN 12 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PARK COUNTY UNTIL 515 PM MDT... At 438 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northwest of Wapiti, which is 23 miles west of Cody, moving north at 35 mph. Nickel size hail and winds up to 40 mph will be possible with this storm. This strong thunderstorm will be near... Sunlight Basin around 500 PM MDT. Dead Indian Pass around 505 PM MDT. Other locations impacted by this storm include Dead Indian Campground, Wapiti School, Reef Creek Campground and Little Sunlight Campground. PRECAUTIONARY/PREPAREDNESS ACTIONS... Brief heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && A severe thunderstorm watch remains in effect until 1000 PM MDT for northern Wyoming. LAT...LON 4446 10943 4451 10967 4491 10954 4482 10917 TIME...MOT...LOC 2238Z 195DEG 29KT 4456 10953 TL
Local storm report, Jun 12, 4:42 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
442 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 2 ENE HWY 14/16/20 MILE 44.47N 109.62W
06/12/2017 M0.88 INCH PARK WY TRAINED SPOTTER
AROUND 10 MILES WEST OF WAPITI.
&&
21Special weather statement, Jun 12, 4:53 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Riverton WY
453 PM MDT MON JUN 12 2017
WYZ002-003-122315-
Cody Foothills-Absaroka Mountains-
453 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PARK COUNTY UNTIL
515 PM MDT...
At 451 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pitchfork, which is 12 miles west of Meeteetse, moving north at 40
mph.
Nickel size hail and winds up to 40 mph will be possible with this
storm.
This storm will remain over mainly rural areas of southeastern Park
County, including the following locations: Yu Bench Natural Gas
Processing Plant, Olive Glenn Golf And Country Club, Heart Mountain U
S Bureau Of Reclamation Power Plant, Shoshone U S Bureau Of
Reclamation Power Plant, Buffalo Bill U S Bureau Of Reclamation Power
Plant, Buffalo Bill Dam Visitor Center, Upper Sunshine Reservoir
Project Power Plant and Parkway Trailer And Rv Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Brief heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.
LAT...LON 4450 10891 4449 10886 4448 10887 4446 10887
4444 10889 4441 10889 4405 10902 4408 10926
4453 10924
TIME...MOT...LOC 2251Z 188DEG 33KT 4414 10913
TLSpecial weather statement, Jun 12, 5:03 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Riverton WY
503 PM MDT MON JUN 12 2017
WYZ002-003-005-007-122330-
Owl Creek and Bridger Mountains-Cody Foothills-Southwest Big Horn
Basin-Absaroka Mountains-
503 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOT SPRINGS AND
SOUTHEASTERN PARK COUNTIES UNTIL 530 PM MDT...
At 502 PM MDT, Doppler radar was tracking a strong thunderstorm near
Anchor Dam, which is 29 miles south of Meeteetse, moving north at 40
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northwestern Hot
Springs and southeastern Park Counties, including the following
locations: Meeteetse Branch Library, Little Buffalo Basin Natural Gas
Processing Plant, Park County School 16 and Lower Sunshine Reservoir
Project Power Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Brief heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.
LAT...LON 4421 10869 4418 10868 4418 10869 4416 10868
4415 10868 4414 10866 4416 10863 4363 10880
4366 10905 4424 10899
TIME...MOT...LOC 2302Z 188DEG 33KT 4373 10891
TLSpecial weather statement, Jun 12, 5:17 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Riverton WY
517 PM MDT MON JUN 12 2017
WYZ003-004-122345-
North Big Horn Basin-Cody Foothills-
517 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PARK COUNTY UNTIL
545 PM MDT...
At 516 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Meeteetse Rim, which is 11 miles northwest of
Meeteetse, moving north at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Cody around 545 PM MDT.
Other locations impacted by this storm include Yu Bench Natural Gas
Processing Plant, Garland Canal Project Power Plant, Powell Middle
School, Willwood Dam Hydroelectric Project Power Plant, Parkside
Elementary School, Powell Valley Hospital, Glenn E Livingston
Elementary School, Powell High School, Spirit Mountain U S Bureau Of
Reclamation Power Plant and Sunset Elementary School.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Brief heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.
LAT...LON 4474 10859 4416 10887 4421 10916 4423 10914
4424 10914 4426 10913 4426 10915 4431 10914
4432 10917 4433 10917 4433 10918 4481 10905
TIME...MOT...LOC 2316Z 192DEG 34KT 4428 10903
TLLocal storm report, Jun 12, 5:30 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
530 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL BARNUM 43.66N 106.91W
06/12/2017 E1.50 INCH JOHNSON WY PUBLIC
QUARTER TO GOLF BALL SIZED HAIL.
0527 PM HAIL 5 SW KAYCEE 43.66N 106.71W
06/12/2017 E2.50 INCH JOHNSON WY PUBLIC
GOLF BALL TO TENNIS BALL SIZED HAIL.
&&
CJONESThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:20 PM MDT | Special Weather Statement | RIW | 25 min | |
| Jun 11, 6:25 PM MDT | Special Weather Statement | RIW | Natrona | 35 min |
| Jun 11, 6:59 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 32 min |
| Jun 11, 7:05 PM MDT | Tornado Warning | RIW | Natrona | 25 min |
| Jun 11, 7:33 PM MDT | Special Weather Statement | RIW | Natrona | 27 min |
| Jun 11, 7:35 PM MDT | Special Weather Statement | RIW | Fremont | 40 min |
| Jun 11, 7:39 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| Jun 11, 7:45 PM MDT | Special Weather Statement | RIW | Sublette | 30 min |
| Jun 11, 7:57 PM MDT | Special Weather Statement | RIW | Fremont | 33 min |
| Jun 11, 8:19 PM MDT | Special Weather Statement | RIW | Sublette | 41 min |
| Jun 11, 8:24 PM MDT | Special Weather Statement | RIW | Hot Springs | 36 min |
| Jun 11, 8:28 PM MDT | Special Weather Statement | RIW | Natrona | 32 min |
| Jun 11, 8:46 PM MDT | Special Weather Statement | RIW | Hot Springs | 29 min |
| Jun 11, 9:02 PM MDT | Special Weather Statement | RIW | 28 min | |
| Jun 11, 9:11 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jun 11, 9:19 PM MDT | Special Weather Statement | RIW | Fremont | 26 min |
| Jun 11, 9:22 PM MDT | Special Weather Statement | RIW | Fremont | 23 min |
| Jun 11, 9:30 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 45 min |
| Jun 11, 9:47 PM MDT | Special Weather Statement | RIW | Johnson | 43 min |
| Jun 11, 10:01 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 27 min |
| Jun 11, 10:17 PM MDT | Special Weather Statement | RIW | 43 min | |
| Jun 11, 10:27 PM MDT | Special Weather Statement | RIW | Washakie | 48 min |
| Jun 11, 10:46 PM MDT | Special Weather Statement | RIW | Washakie | 44 min |
| Jun 11, 11:22 PM MDT | Special Weather Statement | RIW | Washakie | 38 min |
| Jun 11, 11:46 PM MDT | Special Weather Statement | RIW | Johnson | 44 min |
| Jun 11, 11:51 PM MDT | Special Weather Statement | RIW | Hot Springs | 24 min |
| Jun 12, 2:06 AM MDT | High Wind Warning | RIW | Fremont, Lincoln, Natrona, Sublette, Sweetwater | 19 hr |
| Jun 12, 6:55 AM MDT | Special Weather Statement | RIW | 35 min | |
| Jun 12, 11:11 AM MDT | Areal Flood Warning | RIW | Fremont | 47 hr |
| Jun 12, 1:29 PM MDT | Special Weather Statement | RIW | Natrona | 31 min |
| Jun 12, 1:46 PM MDT | Special Weather Statement | RIW | Natrona | 29 min |
| Jun 12, 2:09 PM MDT | Special Weather Statement | RIW | Natrona | 36 min |
| Jun 12, 2:44 PM MDT | Special Weather Statement | RIW | 31 min | |
| Jun 12, 3:21 PM MDT | Special Weather Statement | RIW | Johnson | 24 min |
| Jun 12, 3:26 PM MDT | Winter Weather Advisory | RIW | Fremont, Hot Springs, Lincoln, Park, Sublette, Teton | 27 hr |
| Jun 12, 3:27 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson, Washakie | 33 min |
| Jun 12, 3:30 PM MDT | Special Weather Statement | RIW | 60 min | |
| Jun 12, 3:46 PM MDT | Special Weather Statement | RIW | Teton | 29 min |
| Jun 12, 3:55 PM MDT | Special Weather Statement | RIW | Big Horn | 35 min |
| Jun 12, 3:58 PM MDT | Special Weather Statement | RIW | Park | 32 min |
| Jun 12, 4:04 PM MDT | Special Weather Statement | RIW | Johnson | 26 min |
| Jun 12, 4:06 PM MDT | Special Weather Statement | RIW | 24 min | |
| Jun 12, 4:14 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 31 min |
| Jun 12, 4:32 PM MDT | Special Weather Statement | RIW | Sheridan | 28 min |
| Jun 12, 4:34 PM MDT | Special Weather Statement | RIW | Natrona | 26 min |
| Jun 12, 4:40 PM MDT | Special Weather Statement | RIW | Park | 35 min |
| Jun 12, 4:52 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 23 min |
| Jun 12, 4:53 PM MDT | Special Weather Statement | RIW | Park | 22 min |
| Jun 12, 4:58 PM MDT | Tornado Warning | RIW | Johnson, Natrona | 32 min |
| Jun 12, 5:03 PM MDT | Special Weather Statement | RIW | Hot Springs | 27 min |
| Jun 12, 5:17 PM MDT | Special Weather Statement | RIW | 28 min | |
| Jun 12, 5:23 PM MDT | Tornado Warning | RIW | Johnson | 37 min |
| Jun 12, 5:24 PM MDT | Severe Thunderstorm Warning | RIW | Park | 36 min |
| Jun 12, 5:40 PM MDT | Tornado Warning | RIW | Big Horn, Hot Springs, Washakie | 35 min |
| Jun 12, 5:57 PM MDT | Tornado Warning | RIW | Park | 15 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.